# SDR DALA2025040402552

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: CORROSION SEAT TRACK +Y1292 BTW FR64 TO FR65 AFT GALLEY AREA ( SSI 534147). C/A: REPLACED SEAT TRACK Y1292 BTW FR64 TO FR65 AFT GALLEY AREA AS PER A320 SRM 53-41-15-283-002, A320 SRM 51-42-11, A320 SRM 51-44-11, A320 SRM 51-21-11, DWG 14N00031, ANDDWG 10N01048. (LP: 0890294)
